# SDR FDEA202207071691

- Difficulty date: July 7, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE: AFT FUSELAGE RIGHT HAND SKIN AT APU EXHAUST DOOR CUTOUT AREA   APPROXIMATELY STATION 2140 LONGERON -36 RIGHT FOUND WITH 1 INCH LENGTH CRACK AS   MARKED. EMPENNAGE : AFT FUSELAGE RIGHT HAND SKIN AT APU EXHAUST DOOR CUTOUT AREA   APPROXIMATELY STATION 2140 LONGERON 36 RIGHT REPAIR CARRIED OUT AS PER EA # 1-5330-  T0369561 P1 TITLE : FUSELAGE  - PLATES AND SKINS  - TAIL AFT BODY - CRACK ON RH SKIN AT   STA 2140,L-36R - CLOSE PROXIMITY TO EXISTING REPAIR. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
